RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 1, Pages 12–29 (Mi tmf3093)  

This article is cited in 4 scientific papers (total in 4 papers)

Laplace transformation of Fourier hyperfunctions and related classes of analytic functionals. II

V. V. Zharinov


Abstract: Laplace transformation is used to solve the problem of the existence of a single “covering” functional for a given family of analytic functionals and the analogous problem for analytic functions. Convolution and its properties on spaces of type $\Lambda'$ are studied. The Fourier transformation of Fourier hyperfunctions with supports in properly convex sets is described.

Full text: PDF file (2287 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:1, 843–855

Bibliographic databases:

Document Type: Article
Received: 22.10.1977

Citation: V. V. Zharinov, “Laplace transformation of Fourier hyperfunctions and related classes of analytic functionals. II”, TMF, 37:1 (1978), 12–29; Theoret. and Math. Phys., 37:1 (1978), 843–855

Citation in format AMSBIB
\Bibitem{Zha78}
\by V.~V.~Zharinov
\paper Laplace transformation of Fourier hyperfunctions and related classes of analytic functionals.~II
\jour TMF
\yr 1978
\vol 37
\issue 1
\pages 12--29
\mathnet{http://mi.mathnet.ru/tmf3093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=512188}
\zmath{https://zbmath.org/?q=an:0389.46030}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 1
\pages 843--855
\crossref{https://doi.org/10.1007/BF01036283}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3093
  • http://mi.mathnet.ru/eng/tmf/v37/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Compact families of locally convex topological vector spaces, Fréchet–Schwartz and dual Fréchet–Schwartz spaces”, Russian Math. Surveys, 34:4 (1979), 105–143  mathnet  crossref  mathscinet  zmath
    2. V. V. Zharinov, “On the lattice of subspaces of the Fourier ultrahyperfunctions”, Math. USSR-Sb., 37:1 (1980), 118–132  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Zharinov, “Fourier ultrahyperfunctions”, Math. USSR-Izv., 16:3 (1981), 479–511  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Zharinov, “Quasiasymptotic behavior of Fourier hyperfunctions”, Theoret. and Math. Phys., 43:1 (1980), 302–306  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:286
    Full text:83
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019